Aa
Aa
A
A
A
Close
Avatar universal

When should I stop isotetrinoin to see my dermatologist for worsening tinnitus?

Hi, I've just started taking isotretinoin 30 mg. per day. After taking the first pill, I've gotten ringing in my right ear and loud buzzing or roaring in the left. I've had ongoing tinnitus which I've been taking supplements for. I'm concerned because my tinnitus has always occurred only at night when I'm lying down and it has never been this loud and persistent throughout the day. Should I talk to my dermatologist about this, or should I stick to the medication for a few more days to see if the symptoms clear?
1 Responses
Sort by: Helpful Oldest Newest
363281 tn?1643235611
Hello~I am sorry that you are experiencing Tinnitus, that is so annoying. I think it probably would be a good idea to contact the dermatologist and let him/her known, you possibly could be having a slight reaction to the drug and a change to a different one might be in order.
Helpful - 1
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1643235611
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.